MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD QUANTUM VENTILATION MODULE; GAS CONTROL UNIT

SPECTRUM MEDICAL LTD QUANTUM VENTILATION MODULE; GAS CONTROL UNIT
Model Number QVM
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Module was returned to spectrum medical for investigation.Initial testing could not recreate reported malfunction.Module disassembled and small cracks where found under the qvm manifold in addition to signs of liquid ingress.
 
Event or Problem Description
User reported that they were unable use vacuum-assisted venous drainage (vavd) despite having vacuum input.User reported that they could not feel vacuum from vavd port.Malfunction occurred during a case.There was no patient harm.No interruption of gas flow.

Brand Name
QUANTUM VENTILATION MODULE
Common Device Name
GAS CONTROL UNIT
Manufacturer (Section D)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL29S L
UK  GL29SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL29S L
UK   GL29SL
Manufacturer Contact
angus fletcher
ashville business park
commerce road
gloucester, gloucestershire GL29S-L
UK   GL29SL
MDR Report Key21772775
Report Number3006073153-2025-00090
Device Sequence Number18682471
Product Code DTX
UDI-Device Identifier05060434420688
UDI-Public05060434420688
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K202733
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 04/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQVM
Device Catalogue Number51-000045-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/06/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2025
Initial Report FDA Received Date04/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/20/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown